# SDR AALA016037

- Difficulty date: March 28, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985103
- Condition: Dislodged
- Location: Galley Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SJS - FLIGHT ATTENDANT ADVISES METAL PIECE OF SLIDE MECHANISM FELL OFF OF AFT GALLEY DOOR DURING ARMING PROCEDURE.  SECURED LOOSE PIECE AND REINSTALLED SLIDE LOCK MECHANISM, OPS CHECK OK.  (M)
